MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Catalog Number 151111101
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient x-rays show progressive lucent lines and continues to complain of pain.A poly exchange was performed on (b)(6) 2023 and a der was submitted.The femoral component was removed with ease and cement had not adhered to the bone.However the femoral sleeve was ingrown and had to removed utilizing significant effort.The tibial tray was well fixed, however the tibial sleeve only showed fibrous tissue, indicating that it was loose.The patella was also removed quite easily.The surgeon routinely utilizes depuy 2 with gent for his revision procedures, however it is hospital owned so not in any of my records.A full revision off all components was preformed with no delay nor patient harm.No wear was noted and all components were appropriately sized and aligned.Doi: (b)(6) , 2022.Dor: (b)(6) 2024.Affected side: left knee.(b)(4) created for 8th jun 2023 revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.

Brand Name
ATUN TIB SLV M/L 29MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19632904
Report Number1818910-2024-14218
Device Sequence Number7065465
Product Code NJL
UDI-Device Identifier10603295419624
UDI-Public(01)10603295419624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151111101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 7 CEM.; ATTUNE CRS RP INSRT SZ 7 12MM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE POS FEM AUG SZ 7 4MM.; ATTUNE POS FEM AUG SZ 7 8MM.; ATUN FEM SLV M/L 40MM HALF POR.; ATUNE PRESSFIT STR STEM20X60MM.; ATUNE PRESSFIT STR STEM20X60MM.; ATUNE REV RP TIB BASE SZ 6 CEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale